Header

UZH-Logo


Cattaneo, Alberto S; Schiavina, Michele (2017). On time. Letters in Mathematical Physics, 107(2):375-408.

Abstract

This note describes the restoration of time in one-dimensional parameterization-invariant (hence timeless) models, namely, the classically equivalent Jacobi action and gravity coupled to matter. It also serves as a timely introduction by examples to the classical and quantum BV-BFV formalism as well as to the AKSZ method.

Abstract

This note describes the restoration of time in one-dimensional parameterization-invariant (hence timeless) models, namely, the classically equivalent Jacobi action and gravity coupled to matter. It also serves as a timely introduction by examples to the classical and quantum BV-BFV formalism as well as to the AKSZ method.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 12 Jan 2017
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2017
Deposited On:12 Jan 2017 08:22
Last Modified:19 Feb 2018 07:31
Publisher:Springer
ISSN:0377-9017
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s11005-016-0907-x

Download

Download PDF  'On time'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 442kB
View at publisher